# SDR IPXA2022052782568

- Difficulty date: May 9, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CUPPER CTR AUXILIARY TANK STRINGER 45 AT STA X=-17 , X=-46 AND BETWEEN XCW=-6.00 AND XCW=-29.00 HAS A CRACKED.REMOVED, FAB, REPAIRED THE CRACKED STRINGER 45 AT STA X=-17,X=-46 AND BETWEEN XCW=-6.00 AND XCW=-29.00 IAW SRM 57-10-03 REPAIR 1 FIG 201. REV 68.01 (MAJOR)
